Alert archive / Mississippi / Wind Advisories in 2005

Wind Advisory 1, NWS Memphis, TN

November 15, 20054 states

NWS Memphis, TN issued this wind advisory at Nov 15, 2005, 5:00 AM CST for 4 states. It took effect at Nov 15, 2005, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2005, 5:00 AM CST (11:00 UTC)
In effect from
Nov 15, 2005, 6:00 AM CST
Expired
Nov 15, 2005, 6:00 PM CST
In force
12 hr
Issued by
NWS Memphis, TN
All 56 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 11.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMEG 151100
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
500 AM CST TUE NOV 15 2005

...A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED POTENT UPPER LEVEL
DISTURBANCE WILL HELP TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE
AREA. THIS WILL LEAD TO STRONG AND GUSTY WINDS OVER MOST OF THE
MID-SOUTH TODAY. WINDS SUSTAINED ABOVE 25 MILES PER HOUR WITH
POSSIBLE WIND GUSTS IN EXCESS OF 35 MILES PER HOUR ARE EXPECTED.
THIS MAY POSE A THREAT TO HIGH PROFILE VEHICLES TRAVELING ON AREA
ROADWAYS. PLEASE USE EXTRA CAUTION TODAY IF DRIVING A HIGH PROFILE
VEHICLE.


ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151900-
/O.NEW.KMEG.WI.Y.0001.051115T1200Z-051116T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
500 AM CST TUE NOV 15 2005

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A STRONG AREA OF LOW PRESSURE WILL HELP TO PRODUCE SUSTAINED WINDS
OF AT LEAST 25 MILES PER HOUR TODAY...WITH POSSIBLE WIND GUSTS IN
EXCESS OF 35 MILES PER HOUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

JLH
3 follow-up statements
000 
WWUS74 KMEG 151645
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 AM CST TUE NOV 15 2005

...A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED POTENT UPPER LEVEL
DISTURBANCE WILL HELP TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE
AREA. THIS WILL LEAD TO STRONG AND GUSTY WINDS OVER MOST OF THE
MID-SOUTH THIS AFTERNOON. WINDS SUSTAINED ABOVE 25 MILES PER HOUR
WITH POSSIBLE WIND GUSTS IN EXCESS OF 35 MILES PER HOUR ARE
EXPECTED. THIS MAY POSE A THREAT TO HIGH PROFILE VEHICLES
TRAVELING ON AREA ROADWAYS. PLEASE USE EXTRA CAUTION THIS
AFTERNOON IF DRIVING A HIGH PROFILE VEHICLE.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-160000-
/O.CON.KMEG.WI.Y.0001.000000T0000Z-051116T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
1045 AM CST TUE NOV 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A STRONG AREA OF LOW PRESSURE WILL HELP TO PRODUCE SUSTAINED
WINDS OF AT LEAST 25 MILES PER HOUR...WITH POSSIBLE WIND GUSTS
AROUND 40 MILES PER HOUR.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMEG 152141
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST TUE NOV 15 2005

.LOW PRESSURE OVER NORTHERN ILLINOIS WILL PRODUCE STRONG WINDS
ACROSS THE AREA FOR SEVERAL MORE HOURS. THE WINDS WILL DIMINISH
SOMEWHAT DURING THE EVENING.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-160000-
/O.CON.KMEG.WI.Y.0001.000000T0000Z-051116T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIDIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMEG 160012
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CST TUE NOV 15 2005

...WINDS ADVISORY UNTIL 9 PM CST...

A STRONG FRONT IS MOVING THROUGH MIDSOUTH AT THIS TIME. STRONG
SOUTHERLY WINDS EXIST AHEAD OF THE FRONT WHILE NORTHWESTERLY 
WINDS ARE FOLLOWING THE FRONT.

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-160300-
/O.EXP.KMEG.WI.Y.0001.000000T0000Z-051116T0000Z/
/O.NEW.KMEG.WI.Y.0002.051116T0012Z-051116T0300Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE...
OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY...
MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...
HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT...
GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...
BOLIVAR...SAVANNAH
612 PM CST TUE NOV 15 2005

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

WINDS ARE EXPECTED TO WEAKEN SLIGHTLY DURING THE EVENING...WITH
WINDS SUSTAINED AROUND 25 MPH...WITH GUSTS TO 30 OR 35 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 15, 4:28 AM CST, 32 minutes earlier.

Area forecast discussion, Nov 15, 4:28 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
428 AM CST TUE NOV 15 2005

.DISCUSSION...

...SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY ACROSS THE MID-SOUTH
THIS AFTERNOON AND EVENING...

...HIGH RISK OF SEVERE THUNDERSTORMS FOR EAST AND NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND EXTREME
NORTH MISSISSIPPI...

...MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF
NORTH MISSISSIPPI...TO THE SOUTH OF THE HIGH RISK AREA...

...WIND ADVISORY UNTIL 6 PM CST FOR THE ENTIRE MID-SOUTH...

A CLASSIC SEVERE WEATHER SETUP WILL LEAD TO NUMEROUS SEVERE
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. A
VIGOROUS MID/UPPER LEVEL SHORTWAVE DISTURBANCE WILL CONTINUE TO
DIVE SOUTHEAST ACROSS THE SOUTHERN PLAINS STATES TODAY...INITIATED
BY A STRONG 120 KT UPPER TROPOSPHERIC JET STREAK NOW DROPPING INTO
THE BASE OF THE UPPER TROUGH DIGGING OVER THE PLAINS. AS THIS JET STREAK
ROUNDS THE BEND AND EJECTS OUT OF THE BASE OF THE TROUGH AND
STRENGTHENS...THE REGION WILL BECOME LOCATED IN THE FAVORABLE
RIGHT ENTRANCE QUADRANT WHICH SHOULD LEAD TO STRONG LARGE SCALE
ASCENT ACROSS THE ENTIRE AREA LATER TODAY. AS THIS DISTURBANCE
SWINGS THROUGH IT WILL HELP TO STRENGTHEN A SURFACE LOW CURRENTLY
ANALYZED OVER NORTH OKLAHOMA EARLY THIS MORNING. THIS
STRENGTHENING SURFACE LOW WILL MOVE NORTHEAST ACROSS SOUTHERN
MISSOURI THIS AFTERNOON AND THIS FEATURE WILL SERVE TO FURTHER
STRENGTHEN THE LOW LEVEL FLOW...AND FURTHER BACK SURFACE WINDS
OVER THE AREA. IN ADDITION...AS THE STRONG UPPER LEVEL SHORTWAVE
APPROACHES IT WILL HELP TO FURTHER STRENGTHEN THE LOW LEVEL JET
OVER THE AREA...WHICH AS OF 09Z WAS ANALYZED AT 40 KTS PER THE OKO
WIND PROFILER. THIS LOW LEVEL JET IS FORECAST BY THE MODELS TO
STRENGTHEN TO OVER 60 KTS BY THIS AFTERNOON. ENOUGH MIXING TO
HEIGHTS WHERE THESE STRONG WINDS EXIST WILL ALLOW FOR STRONG AND
GUSTY SURFACE WINDS ACROSS THE AREA. THEREFORE...HAVE ISSUED A
WIND ADVISORY AREAWIDE TODAY. IN ADDITION...EXPECT SHEAR PROFILES TO BE VERY
STRONG THIS AFTERNOON. IMPRESSIVE 0-1 KM HELICITY VALUES WILL
RANGE BETWEEN 150-300 M2/S2 AFTER 18Z. SO OVERALL VERY STRONG
SHEAR AND HELICITY VALUES...WILL ALLOW FOR AN ENHANCED TORNADO
THREAT...ESPECIALLY WITH DISCRETE SUPERCELL THUNDERSTORMS THAT
MAY FORM AHEAD OF AN EXPECTED SEVERE SQUALL LINE.

THE ENTIRE AREA IS CURRENTLY WELL ENTRENCHED IN THE WARM SECTOR
THIS MORNING...AS THE WARM FRONT THAT PASSED THROUGH THE AREA
YESTERDAY IS NOW SITUATED JUST NORTH OF OUR FORECAST AREA. THIS
WARM FRONT WILL CONTINUE TO SURGE FURTHER NORTHWARD IN RESPONSE TO
THE STRENGTHENING LOW LEVEL JET. TEMPERATURES AREAWIDE AT 09Z WERE
AROUND 70 WITH DEWPOINTS IN THE LOW TO MID 60S. THIS WARM AND
HUMID AIRMASS WILL SUPPORT MUCAPE VALUES BETWEEN 1000-2000 J/KG
AREAWIDE LATER TODAY. IN ADDITION...AS HEIGHT FALLS SPREAD OVER
THE WARM SECTOR BY AFTERNOON...EXPECT THE POSSIBILITY OF THE MORE
DISCRETE THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE WARM
SECTOR. THESE THUNDERSTORMS WILL HAVE PLENTY OF SHEAR AND
INSTABILITY TO ALLOW THEM TO GAIN SUPERCELL CHARACTERISTICS...WITH
AN ENHANCED TORNADO THREAT AND EVEN THE POSSIBILITY OF A STRONG TORNADO.
AS THE SURFACE LOW PULLS FURTHER NORTH AND EAST IT WILL HELP TO
DRAG A STRONG COLD FRONT THROUGH THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. WIND FIELDS THROUGH THE ATMOSPHERE WILL THEN BECOME
INCREASINGLY UNIDIRECTIONAL...BUT STILL VERY STRONG. THIS SHOULD
SUPPORT AN INTENSE SQUALL LINE TO DEVELOP...WITH A THREAT OF
DAMAGING STRAIGHTLINE WINDS AND ISOLATED TORNADOES. THERE WILL BE A
THREAT FOR SIGNIFICANT WIND EVENTS IN ANY PRONOUNCED BOW ECHOES
THAT CAN DEVELOP.

THE SEVERE WEATHER THREAT WILL END ABRUPTLY AFTER PASSAGE OF THE
COLD FRONT...AND SHOULD END BY EARLY THIS EVENING WEST OF THE
MISSISSIPPI RIVER AND AFTER MIDNIGHT ACROSS OUR EASTERN ZONES.
MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT.

THE EXTENDED FORECAST WILL BE DOMINATED BY DRY NORTHWESTERLY FLOW
ALOFT WITH EMBEDDED NORTHERN STREAM DISTURBANCES MOVING THROUGH
THE FLOW EVERY COUPLE OF DAYS. NOT EXPECTING ANY RETURN FLOW OF
LOW LEVEL MOISTURE AHEAD OF THESE FEATURES...SO THESE FRONTS WILL
SIMPLY SERVE TO REINFORCE COLDER TEMPERATURES ACROSS THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE EXTENDED PERIOD
WITH THE LIKELIHOOD OF SOME KILLING FREEZES...ESPECIALLY WEDNESDAY
AND THURSDAY NIGHTS.

AGAIN...SEVERE WEATHER IS LIKELY THIS AFTERNOON SO PLAN NOW FOR
WHAT YOU WILL DO IF A WARNING IS ISSUED FOR YOUR AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  40  52  30 /  90 100  10  10
MKL  75  39  50  24 /  80 100  10  10
JBR  73  34  50  27 / 100  40  10  10
TUP  77  44  53  28 /  70 100  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
     BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&

JLH
Hazardous weather outlook, Nov 14, 10:20 PM CST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1020 PM CST MON NOV 14 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-152315-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1020 PM CST MON NOV 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN ISSUED FOR NORTHEASTERN ARKANSAS...THE
MISSOURI BOOTHEEL...AND NORTHERN WEST TENNESSEE UNTIL 5 AM DUE TO
THE PRESENCE OF A BOUNDARY AND STRENGTHENING UPPER LEVEL SUPPORT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID
SOUTH TUESDAY INTO TUESDAY EVENING.

A STRONG UPPER TROUGH WILL MOVE INTO THE CENTRAL PLAINS TONIGHT. A
LOW PRESSURE SYSTEM WILL DEVELOP AND MOVE TO SOUTHEAST MISSOURI BY
NOON TUESDAY. A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP
ALONG AND IN ADVANCE OF THE COLD FRONT EXTENDING FROM SOUTHEAST
MISSOURI INTO THE ARKLATEX REGION. THIS LINE OF THUNDERSTORMS WILL
SWEEP ACROSS THE MID SOUTH ON TUESDAY AND TUESDAY EVENING.
MODERATE INSTABILITY IN ADVANCE OF THE FRONT COMBINED WITH VERY
STRONG WIND FIELDS WILL RESULT IN A LINE OF THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL AS THE GREATEST THREATS. A FEW
TORNADOES ARE ALSO POSSIBLE WITH THIS LINE OF STORMS. ALSO...THERE
IS THE POSSIBILITY OF SUPERCELLS DEVELOPING IN ADVANCE OF THE MAIN
LINE OF THUNDERSTORMS. THE MAIN THREAT WITH THESE SUPERCELLS WOULD
BE TORNADOES. THE LINE OF THUNDERSTORMS IS EXPECTED TO MOVE INTO
EAST ARKANSAS DURING THE EARLY AFTERNOON...CROSS THE MISSISSIPPI
RIVER AROUND 4 OR 5 PM...AND WILL BE EAST OF THE TENNESSEE RIVER
AND THE ALABAMA MISSISSIPPI BORDER AREA BY ABOUT 9 PM ON TUESDAY.

HIGH PRESSURE WILL BUILD OVER THE REGION AFTER THE COLD FRONT
MOVES THROUGH. BY WEDNESDAY NIGHT THE HIGH WILL BE DIRECTLY OVER
THE AREA AND A WIDESPREAD FREEZE IS POSSIBLE THURSDAY MORNING.
FREEZING TEMPERATURES ARE ALSO POSSIBLE FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ON TUESDAY...ESPECIALLY DURING THE
AFTERNOON AND EARLY EVENING HOURS.

RENCH/WAGNER

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 11:46 AM CSTSevere Thunderstorm WarningMEGTipton29 min
Nov 15, 12:26 PM CSTTornado WarningMEGDyer, Lake34 min
Nov 15, 12:40 PM CSTSevere Thunderstorm WarningMEGShelby20 min
Nov 15, 12:45 PM CSTSevere Thunderstorm WarningMEGTipton30 min
Nov 15, 1:01 PM CSTSevere Thunderstorm WarningMEGShelby14 min
Nov 15, 1:09 PM CSTTornado WarningMEGCrockett, Dyer, Gibson36 min
Nov 15, 1:12 PM CSTTornado WarningMEGObion8 min
Nov 15, 1:44 PM CSTTornado WarningMEGGibson16 min
Nov 15, 1:48 PM CSTSevere Thunderstorm WarningMEGTipton27 min
Nov 15, 2:02 PM CSTSevere Thunderstorm WarningMEGShelby28 min
Nov 15, 2:06 PM CSTTornado WarningMEGWeakley24 min
Nov 15, 2:09 PM CSTTornado WarningMEGHaywood36 min
Nov 15, 2:20 PM CSTTornado WarningMEGCrockett, Gibson25 min
Nov 15, 2:22 PM CSTTornado WarningMEGHenry38 min
Nov 15, 2:28 PM CSTSevere Thunderstorm WarningMEGShelby32 min
Nov 15, 2:36 PM CSTTornado WarningMEGMadison24 min
Nov 15, 2:46 PM CSTTornado WarningMEGCarroll44 min
Nov 15, 2:59 PM CSTTornado WarningMEGHenry16 min
Nov 15, 3:02 PM CSTTornado WarningMEGMadison13 min
Nov 15, 3:09 PM CSTSevere Thunderstorm WarningMEGShelby36 min
Nov 15, 3:12 PM CSTTornado WarningMEGMadison33 min
Nov 15, 3:28 PM CSTTornado WarningMEGCarroll17 min
Nov 15, 3:34 PM CSTSevere Thunderstorm WarningMEGFayette26 min
Nov 15, 3:44 PM CSTTornado WarningMEGMadison31 min
Nov 15, 3:52 PM CSTTornado WarningMEGHardin23 min
Nov 15, 3:59 PM CSTSevere Thunderstorm WarningMEGShelby31 min
Nov 15, 4:10 PM CSTSevere Thunderstorm WarningMEGCarroll, Henderson35 min
Nov 15, 4:19 PM CSTTornado WarningMEGCarroll, Henderson26 min
Nov 15, 4:24 PM CSTSevere Thunderstorm WarningMEGHardeman21 min
Nov 15, 4:36 PM CSTSevere Thunderstorm WarningMEGMadison24 min
Nov 15, 4:39 PM CSTFlash Flood WarningMEGTipton2 hr
Nov 15, 4:43 PM CSTFlash Flood WarningMEGMadison2 hr
Nov 15, 4:45 PM CSTTornado WarningMEGChester, Madison30 min
Nov 15, 4:57 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman18 min
Nov 15, 5:07 PM CSTSevere Thunderstorm WarningMEGHenderson23 min
Nov 15, 5:24 PM CSTSevere Thunderstorm WarningMEGDecatur21 min
Nov 15, 5:40 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy42 min
Nov 15, 3:05 PM CSTSevere Thunderstorm WarningMEGCalhoun25 min
Nov 15, 4:16 PM CSTSevere Thunderstorm WarningMEGPrentiss23 min
Nov 15, 4:32 PM CSTTornado WarningMEGLee13 min
Nov 15, 11:38 AM CSTSevere Thunderstorm WarningMEGCrittenden27 min
Nov 15, 12:46 PM CSTSevere Thunderstorm WarningMEGLawrence29 min
Nov 15, 12:50 PM CSTSevere Thunderstorm WarningMEGCrittenden25 min
Nov 15, 1:10 PM CSTTornado WarningMEGGreene35 min
Nov 15, 1:15 PM CSTSevere Thunderstorm WarningMEGCraighead30 min
Nov 15, 1:26 PM CSTSevere Thunderstorm WarningMEGLee26 min
Nov 15, 1:46 PM CSTSevere Thunderstorm WarningMEGCraighead, Poinsett29 min
Nov 15, 1:48 PM CSTSevere Thunderstorm WarningMEGGreene27 min
Nov 15, 2:05 PM CSTTornado WarningMEGLee, St. Francis25 min
Nov 15, 2:26 PM CSTTornado WarningMEGLee19 min
Nov 15, 3:09 PM CSTTornado WarningMEGPhillips36 min

Nearby

Wind Advisories in Mississippi, 2005Wind Advisories in Tennessee, 2005Wind Advisories in Arkansas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.